# SDR SWAA2022020149233

- Difficulty date: August 20, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737
- Aircraft serial: 29842
- Aircraft time: 48,930 hours, 28,260 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING TO BODY FAIRING 194GR HAS DELAMINATION. / REPAIRED DAMAGED AREA PER SRM 51-70-05
